# SDR DALA2020030501653

- Difficulty date: March 4, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 49,452 hours, 21,723 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fastener
- Condition: Loose
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5656, L/P 1516474) LOOSE FASTENER NBR 1, 2, 3, 6, 7, 8, 9 AND 10 BY CRACKED PAINT ALL THE WAY AROUND THE FASTENER HEAD AT RH WING UPPER SKIN DRAG FITTING. CORRECTIVE ACTION: RH WING UPPER SKIN DRAG WERE REPLACED PER AMDS 5720-01100-0101B AND FASTENER NBR 4,6,10 WERE REPLACED PER ETI-57-20-041 REV. 3. ERA 585711-14AD REV.ORIGINAL AND PERFORM DAMAGE TOLERANCE EVALUATION.
